Help after prednisone

by Doreen
(Vegas)

Help after prednisone

Have OA , fibromyalgia , no colon due to uc, no thyroid due to cancer and threw out back a month ago.

After prednisone last week for back I noticed I can't lift my arms. It's not my shoulders. It seems to be the tops of my forearms, wrists and hands. On both sides that whole area tingles and just gives out. Couldn't even lift my fingers to get nails done. I mean I can lift everything but its soooooo hard. Lying flat on back makes it worse. What is this?





Hello Doreen,
Frankly I'm not sure. You'll have to give me more details. Does it affect all your fingers? Both hands? What specifically "gives out"?

Do any movements of your neck affect the tingling and weakness in your arms?

It's not clear: was the thyroidectomy a month ago? If so you should certainly contact the surgeon.

Only one thing is going to change the misery in your life, Doreen. A complete change of lifestyle. Vegas wasn't built in a day, nor can you make these changes overnight. Start one by one with these:

Anti inflammatory omega 3

Broccoli osteoarthritis

Olive garden nutrition looks at the virtues of the Mediterranean diet.

Chicken bones bouillon ... proven at Harvard to be anti arthritic.

Add a steady supply of fruit and vegetables to your diet. Visit the fresh food market every week, it's here that you'll get the anti cancer and anti arthritis foods that your body is craving.

Do it bit by bit. But do it... and take a walk every day too.

I hope this has contributed.


Dr Barrie Lewis


Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Chiropractic help Questions (General).





Did you find this page useful? Then perhaps forward it to a suffering friend. Better still, Tweet or Face Book it.